Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 5, Pages 658–668 (Mi zvmmf2557)  

This article is cited in 1 scientific paper (total in 1 paper)

Piecewise-linear functions of several variables; their modelling, local behaviour and extrema

R. Gabasov, F. M. Kirillova, E. A. Kostina

Minsk

Full text: PDF file (1076 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:5, 569–578

Bibliographic databases:
UDC: 517.977.58
MSC: Primary 65K05; Secondary 90C30, 65D15
Received: 27.05.1993

Citation: R. Gabasov, F. M. Kirillova, E. A. Kostina, “Piecewise-linear functions of several variables; their modelling, local behaviour and extrema”, Zh. Vychisl. Mat. Mat. Fiz., 34:5 (1994), 658–668; Comput. Math. Math. Phys., 34:5 (1994), 569–578

Citation in format AMSBIB
\Bibitem{GabKirKos94}
\by R.~Gabasov, F.~M.~Kirillova, E.~A.~Kostina
\paper Piecewise-linear functions of several variables; their modelling, local behaviour and extrema
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 5
\pages 658--668
\mathnet{http://mi.mathnet.ru/zvmmf2557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275588}
\zmath{https://zbmath.org/?q=an:0832.65056}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 5
\pages 569--578
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PJ97800002}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2557
  • http://mi.mathnet.ru/eng/zvmmf/v34/i5/p658

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Gabasov, F. M. Kirillova, E. A. Kostina, “A method for constructing the local points of the Nash equilibrium in a linear game problem”, Comput. Math. Math. Phys., 38:6 (1998), 875–880  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:278
    Full text:159
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021